# SDR AALA20180413008

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 62,857 hours, 7,570 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Part number: PC1604
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY,  AMBER LIGHT DID NOT ILLUMINATE DURING TEST.  MAINTENANCE REPLACED THE BACK UP BATTERY AND PERFORMED  A SATISFACTORY OPS CHECK IAW AMM 51-11-20-400-806-002, AND AMM 52-11-20-700-803-002.
